# SDR CA140724007

- Difficulty date: July 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 21,411 hours
- Engine: Garrtt TPE3312U
- Propeller: Rotol R333482F12
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Plate
- Part number: 1371113C401
- Condition: Broken
- Location: Door Hinge
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HINGE FOUND BROKEN AT LOWER ATTACH HOLES WHEN DEPLANING ACFT.
